# SDR SIMA201004007

- Difficulty date: February 8, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 15,149 hours, 11,182 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Part number: CN6242060205
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 15,149 hours, 11,182 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE VISIT INSPECTION FOUND THE LATCH DOOR COMING CRACKED ON THE RIGHT TRANS COWLS.  PERFORMED AN OPERATIONAL CHECK OF THE RIGHT TRANS COWL.  NO DEFECTS NOTED IAW AMM 78-30-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
